Weighted H... Multipliers on Locally Compact Vilenkin Groups.
Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 283-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
locally compact Vilenkin group, maximal function, Hörmander type multiplier theorem, dyadic derivative
@article{MOMA_1990__110_3-4_178502,
author = {Toshiyuki Kitada},
title = {Weighted {H...} {Multipliers} on {Locally} {Compact} {Vilenkin} {Groups.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {283--296},
year = {1990},
volume = {110},
number = {3-4},
zbl = {0717.43003},
url = {http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178502/}
}
Toshiyuki Kitada. Weighted H... Multipliers on Locally Compact Vilenkin Groups.. Monatshefte für Mathematik, Tome 110 (1990) no. 3-4, pp. 283-296. http://geodesic.mathdoc.fr/item/MOMA_1990__110_3-4_178502/